Volume 48, Issue 3
Weak Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings

Shilong Wei & Weiping Guo

J. Math. Study, 48 (2015), pp. 256-264.

Published online: 2015-09

Export citation
  • Abstract

The purpose of this paper is to prove some weak convergence theorems for mixed type asymptotically nonexpansive mappings with mean errors in uniformly convex Banach spaces. The results presented in this paper extend the corresponding results in the references.

  • Keywords

Mixed type asymptotically nonexpansive mappings, uniformly convex Banach space, common fixed point, weak convergence.

  • AMS Subject Headings

47H09, 47H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wslong0315@126.com (Shilong Wei)

guoweiping18@aliyun.com (Weiping Guo)

  • BibTex
  • RIS
  • TXT
@Article{JMS-48-256, author = {Wei , Shilong and Guo , Weiping}, title = {Weak Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings}, journal = {Journal of Mathematical Study}, year = {2015}, volume = {48}, number = {3}, pages = {256--264}, abstract = {

The purpose of this paper is to prove some weak convergence theorems for mixed type asymptotically nonexpansive mappings with mean errors in uniformly convex Banach spaces. The results presented in this paper extend the corresponding results in the references.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v48n3.15.04}, url = {http://global-sci.org/intro/article_detail/jms/9926.html} }
TY - JOUR T1 - Weak Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings AU - Wei , Shilong AU - Guo , Weiping JO - Journal of Mathematical Study VL - 3 SP - 256 EP - 264 PY - 2015 DA - 2015/09 SN - 48 DO - http://doi.org/10.4208/jms.v48n3.15.04 UR - https://global-sci.org/intro/article_detail/jms/9926.html KW - Mixed type asymptotically nonexpansive mappings, uniformly convex Banach space, common fixed point, weak convergence. AB -

The purpose of this paper is to prove some weak convergence theorems for mixed type asymptotically nonexpansive mappings with mean errors in uniformly convex Banach spaces. The results presented in this paper extend the corresponding results in the references.

Shilong Wei & Weiping Guo. (2019). Weak Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings. Journal of Mathematical Study. 48 (3). 256-264. doi:10.4208/jms.v48n3.15.04
Copy to clipboard
The citation has been copied to your clipboard